default-icon
Up and down in bloodsugar
My mother is having gemiprex1/500 . when she takes it regularly and control diet her blood sugar gradually decreases to low to such condition that she can't move and needs to give immediate sweets to increase blood sugar. If she stop taking medicine then blood sugar increase to high levels. Can she take medicine irregularly, like 3 tablets a week?
38 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. J. V. Srujan
General Physician 6 yrs exp Visakhapatnam

Free 3 day follow up

Chat Now

₹200 for 24 hrs

Best option here would be to decrease the dose of the medicine. I would omit glimipiride and continue her on plain metformin and titrate the dose according to the blood sugar levels.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Tarun Sehgal
General Physician 14 yrs exp Jalandhar
No you should change the medicine also get her FBS ,RBS and KFT done
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.